# SDR SWAA2024021340506

- Difficulty date: January 13, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO UNDER FLOOR AT STA.500 I AT S-26R;STRINGER ATTACH CLIP CRACKED.<[01] JOB TO BE ADDRESSED ON TTG8Q00QY58G
